# SDR SCNA95144

- Difficulty date: July 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 1000677
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE L1 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED PORTABLE EMERGENCY SIGN OVER L1 DOOR, OPS TESTED GOOD PER B727 MM 33-50-101.
